File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Small prime solutions of ternary linear equations

TitleSmall prime solutions of ternary linear equations
Authors
Issue Date2005
PublisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aa
Citation
Acta Arithmetica, 2005, v. 118 n. 1, p. 79-100 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75378
ISSN
2015 Impact Factor: 0.564
2015 SCImago Journal Rankings: 0.763
References

 

DC FieldValueLanguage
dc.contributor.authorLiu, Jen_HK
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:10:33Z-
dc.date.available2010-09-06T07:10:33Z-
dc.date.issued2005en_HK
dc.identifier.citationActa Arithmetica, 2005, v. 118 n. 1, p. 79-100en_HK
dc.identifier.issn0065-1036en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75378-
dc.languageengen_HK
dc.publisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aaen_HK
dc.relation.ispartofActa Arithmeticaen_HK
dc.titleSmall prime solutions of ternary linear equationsen_HK
dc.typeArticleen_HK
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-20444442629en_HK
dc.identifier.hkuros98378en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-20444442629&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume118en_HK
dc.identifier.issue1en_HK
dc.identifier.spage79en_HK
dc.identifier.epage100en_HK
dc.publisher.placePolanden_HK
dc.identifier.scopusauthoridLiu, J=7410107044en_HK
dc.identifier.scopusauthoridTsang, KM=7201554731en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats